# SDR IPXA09M56704

- Difficulty date: July 2, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NGA608099CJ
- Part serial: 16YQFG00048538
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 281-F1-07 AFT CARGO DOOR EXTERNAL SKIN REPAIR DOUBLER DOES NOT CORRELATE WITH EFN/SRM.  REMOVED EXISTING REPAIR FROM AFT BULK CARGO DOOR UPPER FORWARD CORNER OF DOOR SKIN AT STA 1927.  FABRICATED AND INSTALLED REPLACEMENT REPAIR  REF MD11-5230-34291-A AND EA 011-5230-01-A1905.
